# SDR HEEA059898

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC TRANSPONDER REPORTED AS NOT SQUAWKING.  PERFORMED PRELIMINARY INSPECTION.  REPLACED TRANSISTOR Q104, Q502, AND TWO EACH SPACERS, REPAIRED.  BEGAN BENCH CHECK AND FOUND WEAK TRANSMIT POWER.   ALIGNED TRANSMITTER AND GOT 100 WATTS OUT.
